# SDR WTAA950194

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- Engine: Garrtt TPE331*
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Eng Fuel
- Stage of operation: LD
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

CIC - LEFT ENGINE FLAMEOUT REPORTED DURING ROLLOUT FROM LANDING.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE FUEL BYPASS VALVE.  ENGINE LEAK CHECK AND OPERATIONAL CHECK NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (W)
